# SDR SIMA200731202

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 11,455 hours, 8,219 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 234523127
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORT THAT AT FL 360 THE CAPT FWD WINDOW SHATTERED.  CREW DIVERTED TO STL.  REMOVED AND REPLACED CAPT FORWARD WINDSHIELD IAW CRJ 700 AMM 56-11-01.  ISSUED TDMI FOR BLANKET.  AIRCRAFT RETURNED TO SERVICE.
